American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 6, Issue 6

Open AccessArticle
Semiparametric Estimation of Receiver Operating Characteristic Surface
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 218-223. DOI: 10.12691/ajams-6-6-1
Pub. Date: October 31, 2018Views: 7266Downloads: 5881
Open AccessArticle
A New and Simple Prediction Equation for Health-Related Fitness: Use of Honest Assessment Predictive Modeling
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 224-231. DOI: 10.12691/ajams-6-6-2
Pub. Date: November 07, 2018Views: 6874Downloads: 5355
Open AccessArticle
Selection of Potent Isolates from a Population of Alternaria Alternata, a Leaf Spot Pathogen of Poplar
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 232-238. DOI: 10.12691/ajams-6-6-3
Pub. Date: November 09, 2018Views: 6387Downloads: 5113
Open AccessArticle
A Class of Weighted Laplace Distribution
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 239-243. DOI: 10.12691/ajams-6-6-4
Pub. Date: November 13, 2018Views: 4682Downloads: 3423
Open AccessArticle
Solitons and Periodic Solutions of the Fisher Equation with Nonlinear Ordinary Differential Equation as Auxiliary Equation
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 244-252. DOI: 10.12691/ajams-6-6-5
Pub. Date: November 14, 2018Views: 6648Downloads: 5348
Open AccessArticle
Application of Grey System Theory to Assessment of Computational Thinking Skills
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 253-261. DOI: 10.12691/ajams-6-6-6
Pub. Date: November 30, 2018Views: 6442Downloads: 4840
Open AccessArticle
Statistical Modelling of Categorical Outcome with More than Two Nominal Categories
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 262-265. DOI: 10.12691/ajams-6-6-7
Pub. Date: December 04, 2018Views: 5603Downloads: 4421
Open AccessArticle
Comparison of Accuracy of Support Vector Machine Model and Logistic Regression Model in Predicting Individual Loan Defaults
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 266-271. DOI: 10.12691/ajams-6-6-8
Pub. Date: December 14, 2018Views: 5837Downloads: 4603
Open AccessArticle
Solution of Partial Integro-Differential Equations Involving Mixed Partial Derivatives by Laplace Substitution Method
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 272-280. DOI: 10.12691/ajams-6-6-9
Pub. Date: December 19, 2018Views: 4069Downloads: 2951